# SDR AALA202105289001

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 50,487 hours, 23,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ABOVE DOOR 2R DOES NOT LIGHT UP. SECURED LIGHT ASSEMBLY AND CONNECTION.
